# SDR GTIA2024082838333

- Difficulty date: August 24, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,011 hours, 2,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS FUME FAULT PASSING THROUGH 6000FT ON DESCENT TURNING OFF PACK 2 PER QRH SEEMED TO HELP-TROUBLEHSOT PER TSM 05-50-00-810-831-A. RAN BOTH PACKS FOR T/S, FOUND TO BE TYPE 10 EVENT. NO FAULTS NOTED AT THIS TIME. AC OK FOR SERVICE. MOC 72671
